Have been on methadone for 5 years started on 30 mg and ended up on 165 mg started a 3 mg taper a week got down to 115 mg and stopped taking it all toghter the first 10 days were the worst felt like dying now I'm a month into it and still can't sleep more than an hour at a time severe headaches and severe anxiety holding strong and still not taking anything can't go through this again does any one know how much longer this feeling will last
I went from 80mgs down to 40 and quit. Im on week 4 and still feeling like crap and the only way I sleep is by taking a cocktail of non-narcotic sleeping pills. If i could afford Kratom I would take it as it does take away the WDs but it too can be addictive with prolong use. Hang in there and know you're not alone.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Apr 2010 • 5 answers
Posted 13 Jun 2010 • 4 answers
Posted 18 Aug 2010 • 2 answers
Posted 13 Jul 2011 • 1 answer
Posted 24 Feb 2012 • 4 answers